# SDR CA110112001

- Difficulty date: January 10, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW610FA
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: DSC252B40124
- Condition: Ruptured
- Location: Hyd System
- Part time: 34,847 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 HYD ISO VALVE AND ROLL SPOILER OUTBOARD HYD CAUTION LIGHT CAME ON DURING APPROACH.  ALTERNATE NOSE GEAR EXTENSION PERFORMED.  REPLACED HOSE TO DRAG STRUT ACTUATOR IN NOSE WHEEL WELL.  DUE TO THE INCREASED FAILURE RATE OF PN DSC252B4-0124 OPERATOR WILL START A HOSE REPLACEMENT PROGRAM WHICH WILL INCLUDE REPLACEMENT OF THIS PN ON TIME BASIS.  THIS WILL ENSURE THE RELIABILITY OF THE NOSE LANDING GEAR HYDRAULICS SYSTEM.
